RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 18, Number 2  


On stability of efficient solution of vector investment Boolean problemwith Savage's minimax criteria
V. A. Emelichev, V. V. Korotkov
3
The conditions of a local minimum of the functions in several variablesand implicit functions
P. P. Zabreiko, A. V. Krivko-Krasko
11
Two-point boundary problem for string oscillation equationwith given velocity in arbitrary point of time. I
V. I. Korzyuk, I. S. Kozlovskaya
22
Solution of the mixed problem for the biwave equation by the method of characteristics
V. I. Korzyuk, E. S. Cheb, Le Thi Thu
36
Helly dimension of line graphs of $k$-uniform hypergraphs
E. V. Krylov
55
Algorithms for computing the multiclique degree and the biclique degreeof a series-parallel graph
V. V. Lepin
60
The profile of the corona $G\wedge H$, where $G$ is a Halin graph, whose tree is a caterpillar
V. V. Lepin, S. A. Tsikhan
79
Approximate fine information structure of algorithms
N. A. Likhoded
87
On simple linear differential systems with an even matrix
E. V. Musafirov
93
On $\pi$-solvable irreducible linear groups with hall $TI$-subgroup of odd order. III
A. A. Yadchenko
99
Stability of an explicit method for one quasilinear parabolic equation
R. M. Yakubuk
115
Труды Института математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020